MathSciNet Relay Station
MathSciNet bibliographic data
MR3488742 11K65 (11N64)
Matomäki, Kaisa; Radziwiłł, Maksym Multiplicative functions in short intervals. Ann. of Math. (2) 183 (2016), no. 3, 1015–1056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement